Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 3805804, 12 pages
http://dx.doi.org/10.1155/2016/3805804
Research Article

Multiple Positive Solutions of Third-Order BVP with Advanced Arguments and Stieltjes Integral Conditions

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 24 March 2016; Revised 26 June 2016; Accepted 5 July 2016

Academic Editor: Gennaro Infante

Copyright © 2016 Jian Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, vol. 22, Reidel, Dordrecht, The Netherlands, 1987.
  2. M. Abushammala, S. A. Khuri, and A. Sayfy, “A novel fixed point iteration method for the solution of third order boundary value problems,” Applied Mathematics and Computation, vol. 271, pp. 131–141, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Z. Bai and X. Fei, “Existence of triple positive solutions for a third order generalized right focal problem,” Mathematical Inequalities and Applications, vol. 9, no. 3, pp. 437–444, 2006. View at Google Scholar · View at Scopus
  5. X. Feng, H. Feng, and D. Bai, “Eigenvalue for a singular third-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9783–9790, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J. R. Graef and L. Kong, “Positive solutions for third order semipositone boundary value problems,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1154–1160, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. R. Graef and J. R. L. Webb, “Third order boundary value problems with nonlocal boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. J. R. Graef and B. Yang, “Positive solutions of a third order nonlocal boundary value problem,” Discrete and Continuous Dynamical Systems: Series S, vol. 1, no. 1, pp. 89–97, 2008. View at Google Scholar · View at MathSciNet
  9. L.-J. Guo, J.-P. Sun, and Y.-H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. B.-W. Niu, J.-P. Sun, and Q.-Y. Ren, “Two positive solutions of third-order BVP with integral boundary condition and sign-changing Green's function,” Journal of Function Spaces, vol. 2015, Article ID 491423, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. P. Palamides and G. Smyrlis, “Positive solutions to a singular third-order three-point boundary value problem with an indefinitely signed Green's function,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 7, pp. 2104–2118, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. J.-P. Sun and H.-B. Li, “Monotone positive solution of nonlinear third-order BVP with integral boundary conditions,” Boundary Value Problems, vol. 2010, Article ID 874959, 12 pages, 2010. View at Publisher · View at Google Scholar
  13. J.-P. Sun and J. Zhao, “Multiple positive solutions for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Differential Equations, vol. 2012, no. 118, pp. 1–7, 2012. View at Google Scholar
  14. J.-P. Sun and J. Zhao, “Iterative technique for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Differential Equations, vol. 2013, no. 215, pp. 1–9, 2013. View at Google Scholar · View at MathSciNet
  15. Y. Sun, “Positive solutions of singular third-order three-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 589–603, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Y. Sun, “Positive solutions for third-order three-point nonhomogeneous boundary value problems,” Applied Mathematics Letters, vol. 22, no. 1, pp. 45–51, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. J. Torres, “Positive solutions for a third-order three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 2013, no. 147, pp. 1–11, 2013. View at Google Scholar
  18. Y. Wang and W. Ge, “Existence of solutions for a third order differential equation with integral boundary conditions,” Computers and Mathematics with Applications, vol. 53, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. Z. L. Wei, “Some necessary and sufficient conditions for existence of positive solutions for third order singular sublinear multi-point boundary value problems,” Acta Mathematica Scientia, vol. 34, no. 6, pp. 1795–1810, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Q. Yao, “Positive solutions of singular third-order three-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 207–212, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. T. Jankowski, “Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 913–923, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems: a unified approach,” Journal of the London Mathematical Society, vol. 74, no. 3, pp. 673–693, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” NoDEA: Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 45–67, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. G. Infante, P. Pietramala, and M. Zima, “Positive solutions for a class of nonlocal impulsive BVPs via fixed point index,” Topological Methods in Nonlinear Analysis, vol. 36, no. 2, pp. 263–284, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  25. T. Jankowski, “Positive solutions for second order impulsive differential equations involving Stieltjes integral conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3775–3785, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. J.-P. Sun, P. Yan, Y.-H. Zhao, and F.-D. Kong, “Existence of positive solution for a third-order BVP with advanced arguments and Stieltjes integral boundary conditions,” Mathematical Problems in Engineering, vol. 2013, Article ID 157849, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J.-P. Sun, P. Yan, and F.-D. Kong, “Third-order BVP with advanced arguments and Stieltjes integral boundary conditions,” Applied Mathematics E-Notes, vol. 13, pp. 160–173, 2013. View at Google Scholar · View at MathSciNet
  28. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  29. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  30. R. I. Avery and A. C. Peterson, “Three positive fixed points of nonlinear operators on ordered Banach spaces,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 313–322, 2001. View at Publisher · View at Google Scholar · View at Scopus